Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 119, NWS Los Angeles, CA

September 10, 2021

NWS Los Angeles, CA issued this small craft advisory at Sep 10, 2021, 9:01 AM PDT. It took effect at Sep 10, 2021, 2:00 PM PDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Sep 10, 2021, 9:01 AM PDT (16:01 UTC)
In effect from
Sep 10, 2021, 2:00 PM PDT
Expired
Sep 12, 2021, 8:53 AM PDT
In force
43 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

674 
WHUS76 KLOX 101601
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
901 AM PDT Fri Sep 10 2021

PZZ673-110015-
/O.CAN.KLOX.SC.Y.0118.000000T0000Z-210911T1000Z/
/O.NEW.KLOX.SC.Y.0119.210910T2100Z-210912T1300Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
901 AM PDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...From 2 PM this afternoon to 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ676-110015-
/O.EXB.KLOX.SC.Y.0118.210910T2100Z-210912T1300Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
901 AM PDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...From 2 PM this afternoon to 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-110015-
/O.EXT.KLOX.SC.Y.0118.000000T0000Z-210912T1300Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
901 AM PDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
669 
WHUS76 KLOX 102115
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
215 PM PDT Fri Sep 10 2021

PZZ670-676-110515-
/O.CON.KLOX.SC.Y.0118.000000T0000Z-210912T1300Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
215 PM PDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Point Piedras Blancas to Point Sal from 10 
  to 60 NM.

* WHEN...Until 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-110515-
/O.CON.KLOX.SC.Y.0119.000000T0000Z-210912T1300Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
215 PM PDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
279 
WHUS76 KLOX 110351
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
851 PM PDT Fri Sep 10 2021

PZZ670-676-111200-
/O.CON.KLOX.SC.Y.0118.000000T0000Z-210912T1300Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
851 PM PDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Point Piedras Blancas to Point Sal from 10 
  to 60 NM.

* WHEN...Until 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-111200-
/O.CON.KLOX.SC.Y.0119.000000T0000Z-210912T1300Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
851 PM PDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
711 
WHUS76 KLOX 111049
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
349 AM PDT Sat Sep 11 2021

PZZ645-111900-
/O.EXB.KLOX.SC.Y.0119.210911T2200Z-210912T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
349 AM PDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-111900-
/O.EXB.KLOX.SC.Y.0119.210911T2200Z-210912T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
349 AM PDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT SUNDAY...

* WHAT...Hazardous wind and sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 3 PM this afternoon to 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-676-111900-
/O.CON.KLOX.SC.Y.0118.000000T0000Z-210912T1300Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
349 AM PDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands and Point Piedras Blancas to Point Sal from 10 
  to 60 NM.

* WHEN...Until 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-111900-
/O.CON.KLOX.SC.Y.0119.000000T0000Z-210912T1300Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
349 AM PDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 6 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
535 
WHUS76 KLOX 112156
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
256 PM PDT Sat Sep 11 2021

PZZ645-112300-
/O.CAN.KLOX.SC.Y.0119.210911T2200Z-210912T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
256 PM PDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Small craft advisory gusts are no longer expected.

$$

PZZ676-120600-
/O.EXT.KLOX.SC.Y.0118.000000T0000Z-210912T2200Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
256 PM PDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-120600-
/O.EXT.KLOX.SC.Y.0119.000000T0000Z-210912T2200Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
256 PM PDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-120600-
/O.EXT.KLOX.SC.Y.0118.000000T0000Z-210914T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
256 PM PDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-120600-
/O.CON.KLOX.SC.Y.0119.210911T2200Z-210912T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
256 PM PDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Rorke
069 
WHUS76 KLOX 120347
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
847 PM PDT Sat Sep 11 2021

PZZ676-121200-
/O.CON.KLOX.SC.Y.0118.000000T0000Z-210912T2200Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
847 PM PDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-121200-
/O.CON.KLOX.SC.Y.0119.000000T0000Z-210912T2200Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
847 PM PDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-121200-
/O.CON.KLOX.SC.Y.0118.000000T0000Z-210914T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
847 PM PDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-121000-
/O.CON.KLOX.SC.Y.0119.000000T0000Z-210912T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
847 PM PDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 3 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ASR
468 
WHUS76 KLOX 121000
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
300 AM PDT Sun Sep 12 2021

PZZ650-121100-
/O.EXP.KLOX.SC.Y.0119.000000T0000Z-210912T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
300 AM PDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

PZZ676-121800-
/O.CON.KLOX.SC.Y.0118.000000T0000Z-210912T2200Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
300 AM PDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ673-121800-
/O.CON.KLOX.SC.Y.0119.000000T0000Z-210912T2200Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
300 AM PDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-121800-
/O.CON.KLOX.SC.Y.0118.000000T0000Z-210914T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
300 AM PDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
771 
WHUS76 KLOX 121553
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
853 AM PDT Sun Sep 12 2021

PZZ670-121700-
/O.CAN.KLOX.SC.Y.0118.000000T0000Z-210914T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
853 AM PDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below Advisory levels and the Small Craft
Advisory has been cancelled.

$$

PZZ673-121700-
/O.CAN.KLOX.SC.Y.0119.000000T0000Z-210912T2200Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
853 AM PDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below Advisory levels and the Small Craft
Advisory has been cancelled.

$$

PZZ676-122200-
/O.CON.KLOX.SC.Y.0118.000000T0000Z-210912T2200Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
853 AM PDT Sun Sep 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Hazardous sea conditions.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 10, 6:00 AM PDT, 3 hours 1 minute earlier.

Area forecast discussion, Sep 10, 6:00 AM PDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
600 AM PDT Fri Sep 10 2021

Updated Aviation Section

.SYNOPSIS...10/301 AM.

High pressure aloft over New Mexico will remain in place and keep
a very warm air mass in place through the weekend. Weak onshore
flow and a shallow marine layer will keep night through morning
low clouds mainly confined to the coast. A cooling trend is
forecast to occur next week.

&&

.SHORT TERM (TDY-SUN)...10/155 AM.

A narrow area of convergence and instability produced a band of
TSTMs last night that rode over the San Gabriel Vly and into mtns.
At its peak it dumped a half inch of rain in 10 minutes over the
Bobcat burn area. In addition there was a large amount of
lightning and a couple 50 mph out flow wind gusts. This activity
was gradually diminishing as the dynamics wind down.

There will be no further TSTM activity as the upper level is
turning to the SW and will sweep drier air into the area.

The TSTM activity disturbed the marine layer stratus across LA
county and low clouds will be confined to the beach area.
Elsewhere the marine layer remains rather shallow and the low
clouds which cover all of the beach areas are struggling to make
much inland progress. Away from the low clouds there will be
enough high or mid level clouds to call the morning partly cloudy.
It will be sunny most everywhere this afternoon although the
strong marine inversion may prevent total clearing at some Central
Coast beaches. Max temps will be down a few degrees today as the
upper high pulls away to the east. It will still be well above
normal inland, however, and heat advisories will remain in effect
through early this evening.

Weak offshore flow is forecast for Saturday morning and this
should eliminate all of the stratus south of Pt Conception except
for the southern portion of the LA coast. It will also bring
several degrees of warming to the csts/vlys south of Pt
Conception. The rest of the area will cool a few more degrees as
the upper high moves into the TX panhandle.

More offshore flow on Sunday should keep the entire area south of
Pt Conception stratus free. There will be enough onshore flow
across the Central Coast to keep the morning clouds there intact.
An increase in onshore flow during the afternoon will cool the
coasts and vlys by a couple of degrees while a slight westward
push of the upper high will produce 1 to 2 degrees of warming
across the interior.

.LONG TERM (MON-THU)...10/252 AM.

The GFS and the EC have come into much better agreement for the
xtnd period. Weak troffing on Monday will give way to weak ridging
Tuesday and Wednesday and then a return of weak troffing on
Thursday. Hgts are forecast to remain near 590 dam through
Wednesday and should fall to 587 dam on Thursday. More importantly
onshore flow will increase from both the north and the south.

Night through morning low clouds and fog should affect most of the
coasts through the period. The higher than normal hgts will keep
the marine layer smooshed low enough to prevent any vly
penetration. Otherwise, skies will be mostly clear. No chc of
precip as the flow will be dry from the SW or W.

There will be three days of cooling Monday through Wednesday as
the atmosphere cools and the sea breeze intensifies. By Wednesday
max temps will be 2 to 5 degrees blo normal across the area save
for the Antelope Vly which will remain a degree or two above
normal. There will be little change in temps on Thursday.

&&

.AVIATION...10/1258Z.

At 12Z, the marine layer at KLAX was 400 ft deep. The top of the
marine inversion was 4000 ft with a temperature of 25 Celsius.

LIFR to IFR cats will be common at all coastal airports this
morning, with moderate confidence that all sites will see VFR
conditions 17-02Z. Early return of IFR/LIFR conditions likely this
evening, with similar conditions overnight into Saturday. Chance
of -SHRA at all Los Angeles County airports this morning, with a
chance of -TSRA at KWJF KPMD this afternoon.

KLAX...Moderate confidence in at least LIFR FG through at least
15Z, that should go MVFR or VFR by 17Z. Low confidence on how long
current VLIFR 1/4SM conditions will last however. -SHRA will be
near airport on top of fog through 16Z or so. IFR CIGS may hug
coast into the afternoon, with a 30 percent chance of lingering
MVFR HZ. Low confidence on timing of CIG return, but will be low
with a 70 percent chance of LIFR conditions returning tonight.
Southeast wind near 6KT possible Saturday 06-16Z.

KBUR...-SHRA will be around airport through much of the morning
but should improve in the afternoon. High confidence in VFR
conditions with typical winds through Saturday.

&&

.MARINE...10/336 AM.

Areas of dense fog with visibilities of 1 nm or less are expected
across most of the coastal waters this morning.

Across the outer waters. Good confidence in forecast with Small
Craft Advisory (SCA) level conditions starting in the north
tonight and spreading to the south, continuing through at least
Saturday evening.

Inner waters north of Pt. Sal, Good confidence in forecast with a
brief period of SCA winds tonight, returning to below SCA levels
by Saturday morning.

Inner waters south of Pt. Conception...Good confidence in forecast
with no SCA conditions expected.

Short period seas up to 6-8 feet will affect portions of the outer
waters today thru Sat night. Several long period south swells
will move through the waters this weekend. These swells will mostly
impact the areas in or near the surf zone.

&&

.BEACHES...10/347 AM.

Hurricane Olaf was located off the western coast of the Baja
California Peninsula this morning, and is forecast to track
northwest along the coast before heading west Saturday. Latest
computer models show it weakening rapidly as it moves westward
away from the coast tonight. This would minimize the amount of
southerly swell it sends into our coastal waters. However, another
long period southerly swell is expected to move into the Southern
California waters Saturday morning through early next week. At
this time it appears that strong rip currents and elevated surf
are likely. High surf conditions are possible on south facing
beaches very late in the weekend into early next week.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Heat Advisory in effect until 8 PM PDT this evening for zones
      37-38-51>54. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 3 AM PDT Saturday for
      zones 670-673. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (SUN-THU).

Increasing southerly swells are possible later in the weekend into
next week potentially leading to an increase in coastal hazards,
including high surf and rip currents.

&&

PUBLIC...Rorke
AVIATION...Kittell
MARINE...Phillips/Rorke
BEACHES...Phillips/Sweet
SYNOPSIS...Hall

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 5:07 PM PDTAreal Flood AdvisoryLOXLos Angeles3 hr
Sep 10, 12:01 AM PDTAreal Flood AdvisoryLOXLos Angeles18 min
Sep 10, 12:19 AM PDTFlash Flood WarningLOXLos Angeles3 hr

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.